MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EME; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EME; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN917285
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "pump had purge failure alarm and powered down twice while on patient".At the time of this report, the customer has not returned our multiple requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation were the martek power supply (p/n: 33-0063-001, s/n: (b)(6) and the battery (p/n: 4000-9022-001, l/n: 18c21c0245).The samples were returned in a brown cardboard shipping box with protective packaging.Visual inspection of the power supply and battery was performed and no abnormality was noted.The power supply and battery were installed into a known good ac3 for functional testing.The system powered-up successfully.The power supply voltage check was performed per ac3 series service manual and all output voltages were within specifications.The battery load test was performed.The iabp was run on battery until the iabp shut down.The battery was then left to charge in the iabp for over 9 hours.The full charge of the battery was 13.3 volts.The iabp gave a proper alarm when disconnected from the ac power.Pumping was initiated.The unit ran for over 90 minutes along with the proper alarms "less than 20, 10, and 5 minutes remaining".A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of "powered down twice" is not confirmed.The returned power supply and battery passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.
 
Event or Problem Description

Brand Name
AC3 OPTIMUS IABP NA/EME
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17309186
Report Number3010532612-2023-00381
Device Sequence Number15243312
Product Code DSP
UDI-Device Identifier10801902172065
UDI-Public10801902172065
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917285
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown